# SDR 2012F00208

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,505 hours, 39,693 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE INAUDIBLE, WEAK, GARBLED BETWEEN ALL F/A POSITIONS AND CABIN TO COCKPIT AND COCKPIT TO CABIN P/A OK IN FLIGHT.
